# SDR SWIA201438522

- Difficulty date: July 2, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 29,369 hours, 24,606 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LOW CAUTION MESSAGE DURING FLIGHT.  INSPECTED THE CARGO COMPARTMENT FOR SIGNS OF FIRE-SMOKE DAMAGE.  NONE FOUND.  REPLACED LT CARGO FIRE BOTTLE.  OPS CHECKED GOOD.
